Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have rashes all over body. Allergic to eggs. Diagnosed as rheumatic heart disease. Penicillin shot causing fever. What could be the problem?

I HAVE AN ITCHY ALERGY LIKE RASH ALL OVER MY BODY.I AM ALERGIC TO EGGS AND NORMALLY GET THE RASH IF I EAT EGS.TWO YEARS AGO I WAS DIAGONISED WITH RHEUMATIC HEART DISEASE.I WAS PUT ON THE PENICILLIN INJECTION BUT IT SEEMED TO GIVE ME HIGH FEVERS.THE DOCTORS THOUGHT I WAS QUERY ALERGIC TO PENICILIN.I WAS TOLD MY H PYLORI IS POSITIVE AND WAS ON ESO KIT LAST WEEK AND THAT SOON AFTER I STARTED GETTING THE RASH.WHAT COULD BE THE PROBLEM?
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi,

You may be having atopic diathesis. And it may be the reason to have multiple allergies.You are allergic to eggs and may be allergic to other food factors.

Contacts with grass,house dust,house dust mite,pollens,wool,fume and so many other allergens may cause allergic dermatitis.

Some inhalants may also cause allergic dermatitis.

So,you should take all precautions to prevent allergic reaction.

Antihistaminics like levocetirizine may be taken,whenever you feel to have allergy. If the allergy is embarassing, you may take steroids in tappering dose.

Still, you consult dermatologist.

I hope you got my answer.

Thanks,

Dr. Ilyas Patel MD
Answered: Sun, 27 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor